# SDR 29GA2015072300002

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 32,591 hours, 36,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTING CONTROL PANEL EMERGENCY LIGHT SWITCH ARMED DOES NOT ILLUMINATE.  REPLACED LAMP OPS CHECK GOOD.
